CureZone   Log On   Join
Re: Did I damage my thyroid with iodine?
 
username7414 Views: 888
Published: 8 years ago
 
This is a reply to # 2,210,976

Re: Did I damage my thyroid with iodine?


Possibly. I think most detox symptoms are because of withdrawal. Like, when someone is weaning off of a prescription, when the body detoxes from the medicine, they feel symptoms of withdrawal.
Detox symptoms aren't stricly just from removing toxins or drugs... it can be withdrawl too. Maybe you jumped down too low and too soon?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.750 sec, (1)